# SDR WX0A2025022132327

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N239NV
- Make and model: Airbus A320-214
- Aircraft serial: 2144
- Aircraft time: 68,713 hours, 27,156 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT GROUNDED) (EMERGENCY DECLARED) CLIMBING OUT OF 12000 FEET GOT ADV FOR LOW OIL QTY ENG 1.  FOLLOWED BY DROPPING OIL PRESSURE. OIL PRESSURE DROPPED IN THE RED. GOT MASTER WARNING FOR ENG 1 OIL LO PR. WE SHUT DOWN ENG 1 AND FOLLOWED ECAM AND SOP PROCEDURES.  REMOVED AND REPLACED LUBERICATION UNIT PER AE-11466 IAW AMM 79-21-10-000-004-A AND AMM 79-21-10-400-004-A, PERFORMED ENGINE RUN AND LEAK CHECK REF AMM 71-00-00-710-006-B AND AMM 79-00-00-210-003-A, OPS AND LEAK CHECK GOOD.
